On the growth sequence for symplectically hyperbolic manifolds

Cited 1 time in webofscience Cited 0 time in scopus
1,537 Viewed 73 Downloaded
Title
On the growth sequence for symplectically hyperbolic manifolds
Author(s)
Yeongjin Bae
Publication Date
2014-10
Journal
ISRAEL JOURNAL OF MATHEMATICS, v.204, no.1, pp.417 - 430
Publisher
HEBREW UNIV MAGNES PRESS
Abstract
We study the growth rate of a sequence which measures the uniform norm of the differential under the iterates of maps. On symplectically hyperbolic manifolds, we show that this sequence has at least linear growth for every non-identical symplectomorphisms which are symplectically isotopic to the identity.
URI
https://pr.ibs.re.kr/handle/8788114/1462
ISSN
0021-2172
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2014_YJB_On the growth sequence for symplectically hyperbolic manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse